# SDR CALA2023121103625

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N17254
- Make and model: Boeing 737-8
- Aircraft serial: 43436
- Aircraft time: 7,980 hours, 2,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D47707700
- Condition: Discharged
- Location: M1670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM, BATTERY PACK M1670 DISCHARGED (REF. A AR NR 99993415). REPLACED BATTERY PACK M1670 IAW B737 AMM 33-51-06-960-802, OPS CHECK GOOD (SDR NO 1034539)
